# SDR CA000120033

- Difficulty date: June 22, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 9,623 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2810 · Fuel Storage
- Part: Plug
- Part number: 350A77121321
- Condition: Worn
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF FUEL TANK AREA, THE AME PLACED FINGER PRESSURE ON CENTRE PORTION OF PLUG WHICH CAUSED THE RUBBER TO STRETCH AND A FATIGUE LINE APPEARED ON THE BOND LINE OF THE CAP END TO CYLINDRICAL SECTION OF PLUG. A SECOND PLUG WAS FOUND IN A SIMILAR CONDITION & A FLEET WIDE INSPECTION WAS INSTITUTED.
